Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bump appeared on arm. Taking kenalog and depo injections. What is causing this?

i have an 2 inch by 1 inch indentation on my my arm between my bicep and triceps i never injured it in any way i have been getting kenalog injections every six months and depo injections as well as flu in the same arm what can the cause be and what is causing this. i have been having issues with my whole arm from my shoulder down to my fingers feel like is dead asleep in the middle of the night as well. can you please give some some insight on what this is
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
The indentation in the arm between muscles is unexplainable from the injection of kenalog or depo both of which are steroid hormones. i needs to be evaluated by a close look examination by a local physician.
The numbness in the middle of the night is related to faulty sleeping posture during deep sleep.
you may be having the arm under your body and it may compromise the blood supply and can compress the nerve to cause numbness.
You should be careful not to lie down on sides, you can ask your partner to keep a watch on you whenever he/she is awake.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor